# SDR ABXA2022071681

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767
- Aircraft serial: 24317
- Aircraft time: 107,812 hours, 31,360 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Servo Valve
- Part number: 73016
- Part serial: BN155258
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO DISCRETE LIGHT ILLUMINATED AS WELL AS RUDDER RATIO EICAS MESSAGE ILLUMINATED AFTER ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REPLACED RUDDER RATIO CHANGER SERVO VALVE IAW AMM 27-21-15. AIRCRAFT RETURNED TO SERVICE.
